Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS Mobile, AL

April 7, 2014Butler County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 7, 2014, 4:58 AM CDT for Butler County, Alabama. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 4:58 AM CDT (09:58 UTC)
Expired
Apr 7, 2014, 6:00 AM CDT
In force
62 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Butler County, AL

The radar

The Maxwell AFB radar (KMXX), 112 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:16 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS54 KMOB 070958
SVRMOB
ALC013-071100-
/O.NEW.KMOB.SV.W.0035.140407T0958Z-140407T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
458 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 600 AM CDT

* AT 457 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 16 MILES WEST OF GREENVILLE...OR 6
  MILES EAST OF PINE APPLE...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN BUTLER COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3196 8661 3180 8690 3194 8691 3196 8688
      3197 8674 3197 8661
TIME...MOT...LOC 0958Z 228DEG 54KT 3189 8687

$$
1 follow-up statement
400 
WWUS54 KMOB 071021
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
521 AM CDT MON APR 7 2014

ALC013-071031-
/O.CAN.KMOB.SV.W.0035.000000T0000Z-140407T1100Z/
BUTLER AL-
521 AM CDT MON APR 7 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN BUTLER COUNTY...

AT 520 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
BUTLER COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

ALTHOUGH THIS WARNING HAS BEEN CANCELLED...ADDITIONAL STORMS MAY
DEVELOP REQUIRING NEW WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3196 8661 3180 8690 3194 8691 3196 8688
      3197 8674 3197 8661
TIME...MOT...LOC 1021Z 228DEG 54KT 3212 8657

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:42 AM CDT, 16 minutes earlier.

Area forecast discussion, Apr 7, 4:42 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
442 AM CDT MON APR 7 2014

.SHORT TERM...(TODAY THROUGH WEDNESDAY)...FOR TODAY...A PIECE OF
ENERGY IN AN UPPER TROUGH OVER THE PLAINS COMES UP AGAINST AN UPPER
RIDGE OFF THE ATLANTIC COAST...TAKING A NORTHEAST TRACK TOWARDS NEW
ENGLAND. IT'S ASSOCIATED SURFACE LOW...CURRENTLY OVER THE MISS
DELTA REGION...HEADS TOWARDS THE MID ATLANTIC REGION...DEEPENING AS
IT GOES. STRONG LOW LEVEL FLOW (WITH 88D VWP ADVERTISING 50-55KTS IN
THE LOW LEVELS ATTM). A SURFACE WARM FRONT HAS WORKED IT'S WAY NORTH
ACROSS THE FA AS I TYPE...WITH TEMPS IN THE LOW 70S OVER THE
MAJORITY OF THE FA AND DEWPOINTS NOT MUCH LESS. THIS IS LEADING TO A
VERY JUICY...UNSTABLE AIRMASS OVER THE FA AT THE START OF THE CURRENT
PACKAGE.

THROUGH TODAY...THE TRAILING COLD FRONT ASSOCIATED WITH THE SURFACE
LOW MOVES ACROSS THE FA. WITH CAPES IN THE 1000-1500 J/KG AND
HELICITIES OF 200 M^2/S^2 PLUS...SOME STORMS BECOMING STRONG TO
SEVERE IS A GIVEN. WIND SHEAR PROFILES CONTINUE TO ADVERTISE
DISCRETE CELLS BECOMING SEVERE AS APPOSED TO A LINE TYPE SYSTEM.

RADAR RAIN TOTALS OVER THE LAST 24-36 HOURS ARE IN THE 3-4.5" RANGE
ACROSS THE NORTHERN THIRD OF THE FA. THE FLASH FLOOD WATCH IS BEING
CONTINUED ACROSS THE ENTIRE AREA AS A RESULT.

TONIGHT...THINGS SETTLE DOWN A BIT AS POST-FRONTAL SUBSIDENCE MOVES
OVER THE FA. TEMPS 10-20 DEGREES COOLER THAN WHAT WE ARE SEEING
CURRENTLY WILL MOVE OVER THE FA.

TUESDAY...GUIDANCE CONTINUES TO ADVERTISE THE SURFACE LOW DEEPENING AS
IT HEADS NORTHEAST TOWARDS NEW ENGLAND AND THE AXIS OF THE UPPER TROUGH
CONTAINING TODAY'S WEATHER MAKER MOVES OVER THE FA. STRONG WRAP-
AROUND STRATUS IS PUSHED ACROSS THE FA TUESDAY...BRINGING MAINLY
LIGHT SHRA TO THE FA AS THE COLD SURGE PASSES EAST OVER THE FA. TEMPS
COOL OFF SIGNIFICANTLY FROM TODAY.

TUESDAY NIGHT THROUGH WEDNESDAY...AN UPPER LEVEL RIDGE MOVES FROM OVER
THE ROCKIES TO OVER THE PLAINS...PUSHING A SURFACE RIDGE EAST FROM
OVER THE PLAINS TO OVER THE MISS RIVER VALLEY. SKIES CLEAR OUT OVER
THE FA AS THE COLD SURGE EASES AND TEMPS DROP EVEN FURTHER...TO ABUT
10 DEGREES BELOW SEASONAL.

.LONG TERM...(WEDNEDAY NIGHT ON)...LITTLE CHANGE IN THE GUIDANCE FOR
THE LATTER HALF OF THE WEEK INTO THE WEEKEND. THE UPPER RIDGE WEAKENS
AS A LOBE OF ENERGY SWINGS AROUND THE BASE OF AN UPPER LOW NORTH OF
THE GREAT LAKES. THE SURFACE RIDGE GETS PUSHED EAST...TO OFF THE EAST
COAST BY THE END OF THE DAY THURSDAY. THE AREA REMAINS UNDER ONSHORE
FLOW THROUGH THE WEEKEND. A FRONT APPROACHES THE AREA EARLY INT HE
COMING WEEK...HELPING TO BRING RAIN BACK INTO THE FORECAST. TEMPS
ABOVE SEASONAL EXPECTED FRIDAY ON.

&&

.MARINE...A STRONG SURFACE LOW WILL TRACK NORTHEAST FROM EAST TEXAS
TOWARD THE MID MISSISSIPPI RIVER VALLEY THROUGH EARLY THIS MORNING.
SOUTHERLY WINDS AND SEAS WILL BUILD AHEAD OF THE LOW CENTER THROUGH
EARLY THIS AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL DEVELOP AHEAD
OF THIS SYSTEM WITH THIS BEST COVERAGE OCCURRING THROUGH THE
AFTERNOON HOURS. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE
LOW LEADING TO A STRONG OFFSHORE FLOW TUESDAY THROUGH EARLY
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  50  67  46  69 / 100  10  40  10  05
PENSACOLA   76  52  69  48  68 / 100  30  40  10  05
DESTIN      74  54  68  51  69 /  80  50  40  10  05
EVERGREEN   77  47  68  46  67 / 100  20  40  20  05
WAYNESBORO  73  47  66  43  67 /  70  10  40  10  05
CAMDEN      76  46  68  45  67 / 100  10  40  20  05
CRESTVIEW   77  50  71  46  69 /  80  40  30  20  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

     SMALL CRAFT ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Apr 6, 7:07 AM CDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT SUN APR 6 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE RISK OF RIP CURRENTS WILL INCREASE TO HIGH ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS EVENING THROUGH
LATE TONIGHT.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH TONIGHT. HEAVY RAINFALL WILL IMPACT MUCH OF THE
AREA...WITH STORM TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES AND
SOME LOCATIONS POTENTIALLY RECEIVING 6 INCHES OR MORE. THIS HEAVY
RAIN EVENT WILL BRING AN INCREASED POTENTIAL FOR FLASH FLOODING...AND
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING. THE
HEAVY RAIN WILL ALSO LEAD TO SIGNIFICANT RISES ALONG MANY AREA
RIVERS.

THE THREAT FOR SEVERE WEATHER WILL INCREASE ACROSS OUR AREA THIS
EVENING AND CONTINUE THROUGH LATE TONIGHT AS LOW PRESSURE LIFTS
NORTHEASTWARD TOWARD THE MISSISSIPPI VALLEY REGION. A SQUALL LINE IS
EXPECTED TO DEVELOP AND MOVE FROM WEST TO EAST ACROSS THE AREA LATE
TONIGHT INTO EARLY MONDAY MORNING. THIS LINE OF STORMS WILL BRING A
THREAT FOR DAMAGING WINDS...HAIL AND EMBEDDED TORNADOES. PRIOR TO THE
ARRIVAL OF THE SQUALL LINE...ISOLATED TO SCATTERED SUPERCELL
THUNDERSTORMS MAY DEVELOP THIS EVENING THROUGH LATE TONIGHT...WHICH
WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES. AN ISOLATED STRONG TORNADO WILL BE POSSIBLE
ACROSS SOUTHEAST MISSISSIPPI AND ADJACENT SOUTHWEST ALABAMA THIS
EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE AREA BEACHES
MONDAY. THERE IS ALSO POTENTIAL FOR HIGH SURF ALONG THE BEACHES
THROUGH THE DAY.

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE REGION THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED TO IMPACT MUCH
OF THE AREA THROUGH MONDAY MORNING...LEADING TO A CONTINUED POTENTIAL
FOR FLASH FLOODING. FLOODING ALONG AREA RIVERS WILL ALSO REMAIN
POSSIBLE.

THE THREAT FOR SEVERE WEATHER WILL CONTINUE THROUGH MONDAY MORNING AS
THE LINE OF THUNDERSTORMS CONTINUES TO PUSH EASTWARD ACROSS THE
REGION. DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE
PRIMARILY EAST OF INTERSTATE 65 MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS
MAY BE REQUESTED LATER TODAY THROUGH MONDAY MORNING.

GMZ630>635-650-655-670-675-071215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
707 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ONSHORE FLOW WILL STRENGTHEN THIS EVENING THROUGH LATE TONIGHT OVER
THE OFFSHORE WATERS. THE INCREASING WIND SPEEDS AND BUILDING SEAS
WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. STRONG TO
SEVERE STORMS WILL ALSO BE POSSIBLE TONIGHT INTO EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG OFFSHORE FLOW RETURNS LATE MONDAY THROUGH EARLY WEDNESDAY IN
THE WAKE OF A PASSING COLD FRONT...WHICH WILL LIKELY LEAD TO
CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.

In the hours before

Local storm report, Apr 7, 12:52 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1252 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      3 W DEAS                32.22N 88.15W
04/06/2014                   CHOCTAW            AL   EMERGENCY MNGR

            CHOCTAW COUNTY EMA REPORTS THAT HIGHWAY 156 IN NORTHERN
            CHOCTAW COUNTY WAS CLOSED DUE TO FLASH FLOODING.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:16 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw74 min
Apr 6, 7:36 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw24 min
Apr 6, 8:01 PM CDTSevere Thunderstorm WarningMOBCrenshaw14 min
Apr 6, 11:30 PM CDTAreal Flood WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more12 hr
Apr 7, 3:22 AM CDTTornado WarningMOBClarke, Washington38 min
Apr 7, 3:50 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Conecuh, Monroe, Washington, Wilcox4 hr
Apr 7, 3:50 AM CDTTornado WarningMOBMonroe, Wilcox40 min
Apr 7, 4:41 AM CDTTornado WarningMOBBaldwin, Clarke, Mobile, Monroe49 min
Apr 7, 5:23 AM CDTSevere Thunderstorm WarningMOBMobile52 min
Apr 7, 5:41 AM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Washington2 hr
Apr 7, 6:08 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington112 min
Apr 7, 6:10 AM CDTTornado WarningMOBButler, Conecuh, Monroe50 min
Apr 7, 6:16 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe44 min
Apr 7, 6:23 AM CDTSpecial Marine WarningMOB97 min
Apr 7, 6:30 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe2 hr
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe47 min
Apr 7, 6:49 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia56 min
Apr 7, 7:36 AM CDTSpecial Marine WarningMOB84 min
Apr 7, 8:04 AM CDTAreal Flood AdvisoryMOBBaldwin, Escambia, Mobile116 min
Apr 7, 8:20 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia55 min
Apr 7, 8:28 AM CDTAreal Flood AdvisoryMOBBaldwin, Covington, Crenshaw, Escambia2 hr
Apr 7, 8:35 AM CDTSpecial Marine WarningMOB55 min
Apr 7, 8:40 AM CDTSevere Thunderstorm WarningMOBCovington65 min
Apr 7, 8:56 AM CDTSpecial Marine WarningMOB94 min
Apr 7, 9:29 AM CDTSpecial Marine WarningMOB91 min
Apr 7, 10:45 AM CDTSpecial Marine WarningMOB60 min
Apr 7, 12:26 PM CDTRiver Flood WarningMOBEscambia6 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.